Alert archive / Georgia / Flash Flood Warnings in 2014
Flash Flood Warning 7, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Jun 11, 2014, 5:54 PM EDT for Jenkins County, Georgia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2014, 5:54 PM EDT (21:54 UTC)
- Expired
- Jun 11, 2014, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
County Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 86 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:22 PM EDT | HEAVY RAIN 3.6 | 4 Sw Butts, GA | TRAINED SPOTTER REPORTS HEAVY RAIN SINCE 340 PM EDT AND RECENT CONSTANT LIGHTNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
933
WGUS52 KCHS 112154
FFWCHS
GAC165-120100-
/O.NEW.KCHS.FF.W.0007.140611T2154Z-140612T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
554 PM EDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JENKINS COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 900 PM EDT
* AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OCCURRING 7 MILES SOUTHWEST OF BUTTS...OR ABOUT 13
MILES NORTHEAST OF SWAINSBORO. THE AREA OF HEAVY RAIN WAS NEARLY
STATIONARY.
ANOTHER ROUND OF HEAVY RAIN IS EXPECTED TO MOVE THROUGH PORTIONS
OF JENKINS COUNTY...WITH ANOTHER 1 TO 2 INCHES OF RAIN POSSIBLE IN
THE NEXT HOUR.
* FLASH FLOODING IS EXPECTED IN AND AROUND...
BUTTS...EMMALANE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER
THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF
WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT
AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED
CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE RAPID FLOODING OF SMALL
CREEKS...ROADWAYS AND LOW-LYING FARMLAND.
TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024.
&&
LAT...LON 3289 8213 3292 8208 3293 8195 3295 8187
3295 8182 3293 8179 3292 8177 3290 8177
3268 8187 3267 8187 3266 8185 3265 8185
3261 8197 3262 8202 3266 8209 3282 8215
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 4:04 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 11, 4:04 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 404 PM EDT WED JUN 11 2014 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL REMAIN OVER THE SOUTHEAST STATES THROUGH EARLY NEXT WEEK BEFORE HIGH PRESSURE REBUILDS OVER THE WESTERN ATLANTIC. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SHORTWAVE ENERGY AND ABUNDANT MOISTURE CONTINUES TO ADVECT FROM THE GULF OF MEXICO AND CARIBBEAN INTO THE EASTERN UNITED STATES ALONG THE PERIPHERY OF AN UPPER TROUGH AXIS. THIS PATTERN HAS SUPPORTED WIDESPREAD THUNDERSTORMS ACROSS SOUTH CAROLINA AND GEORGIA THIS AFTERNOON. ALTHOUGH THE SEABREEZE HAS ONLY SPAWNED ISOLATED ACTIVITY ACROSS SOUTHEAST SOUTH CAROLINA ZONES...SCATTERED TO NUMEROUS THUNDERSTORMS HAVE STEADILY PROGRESSED NORTHWARD INTO THE GEORGIA COUNTIES DURING THE PAST FEW HOURS. LATEST TRENDS SUGGEST THAT THIS LINE OF CONVECTION WILL STEADILY SHIFT NORTHWARD...LIKELY INTERACTING WITH ANOTHER LINE OF ACTIVITY FARTHER INLAND AND ANY ISOLATED SEABREEZE STORMS TO THE NORTH. HOT AND HUMID CONDITIONS HAVE SUPPORTED AMPLE INSTABILITY...AND WITH WAVES OF UPPER LEVEL ENERGY MOVING INTO THE REGION DOWNSTREAM OF THE TROUGH AXIS...EXPECT THE POTENTIAL FOR ISOLATED THUNDERSTORMS TO INTENSIFY AND BECOME SEVERE FOR ANOTHER FEW HOURS. MAIN HAZARDS WITH ORGANIZED/STRONG CONVECTION WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. SURFACE OBSERVATIONS IN THE WAKE OF THUNDERSTORMS INDICATE NOTABLE COOLING AND STABILIZATION...AND THUS EXPECT THE SEVERE POTENTIAL TO DIMINISH LATER THIS EVENING. HAVE INDICATED HIGHEST CONVECTIVE COVERAGE FOR THE NEXT SEVERAL HOURS...HAVE THEN ADVERTISED RAIN CHANCES DIMINISHING LATER THIS EVENING. CONSIDERING THAT THE APPROACHING UPPER TROUGH WILL MAINTAIN DECENT DIVERGENCE ACROSS THE SOUTHEAST STATES...WHILE SHORTWAVE ENERGY CONTINUES TO TRACK THROUGH THE REGION...AT LEAST ISOLATED SHOWERS/THUNDERSTORMS COULD LINGER OVERNIGHT. VARIABLE SKY COVERAGE IS EXPECTED OVERNIGHT...INCLUDING LINGERING DEBRIS CLOUDS FROM CONVECTION. LOW TEMPERATURES WILL RANGE FROM AROUND 69 DEGREES FAR INLAND TO THE LOW 70S CLOSER TO THE COAST. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY...A HIGH AMPLITUDE MID LVL TROUGH OF LOW PRESSURE CURRENTLY DEPICTED TO OUR WEST ON WATER VAPOR IMAGERY WILL GRADUALLY SHIFT EAST TOWARD THE AREA BUT REMAIN INLAND THROUGH THE DAY. THE PATTERN WILL RESULT IN A DEEP SOUTHWEST FLOW OVER MUCH OF THE SOUTHEAST AND A PINNING OF THE SEABREEZE ALONG THE COAST UNTIL LATE AFTERNOON. ALTHOUGH PRECIP ACTIVITY WILL LIKELY HOLD OFF THROUGH AT LEAST LATE MORNING...INCREASED FORCING FROM THE APPROACHING TROUGH ALONG WITH PWATS NEAR 1.5 INCHES SHOULD SUPPORT AT LEAST A SLIGHT CHANCE TO CHANCE OF SHOWERS AND/OR THUNDERSTORMS DURING PEAK HEATING THURSDAY AFTERNOON. OVERALL HIGH TEMPS ARE EXPECTED TO RANGE IN THE UPPER 80S TO LOWER 90S AWAY FROM THE COAST. ALTHOUGH AN ISOLATED STRONGER THUNDERSTORM IS POSSIBLE...POOR MID LVL LAPSE RATES AND WEAK SHEAR WILL LIKELY RESULT IN PULSE TYPE THUNDERSTORMS. OVERNIGHT LOWS SHOULD RANGE IN THE UPPER 60S INLAND TO LOW/MID 70S NEAR THE COAST. FRIDAY...THE MID LVL TROUGH WILL EXTEND ACROSS THE SOUTHEAST EARLY...BEFORE SHIFTING OFFSHORE DURING THE AFTERNOON/EVENING. DESPITE THE CONTINUATION OF A SOUTHWEST FLOW OVER THE AREA...DEEPER MOISTURE AND INCREASED FORCING FROM THE TROUGH WILL LIKELY RESULT IN CHANCES OF SHOWERS AND/OR THUNDERSTORMS OVER MOST AREAS FRIDAY AFTERNOON. A FEW PULSE TYPE THUNDERSTORMS COULD BE STRONG...BUT THE OVERALL THREAT OF SEVERE WEATHER SHOULD REMAIN LOW GIVEN WEAK SHEAR AND POOR MID LVL LAPSE RATES. THE SEABREEZE SHOULD ONCE AGAIN REMAIN PINNED ALONG THE COAST UNTIL LATE AFTERNOON/EARLY EVENING AND COULD PROVIDE ADDITIONAL SHOWER AND/OR THUNDERSTORM COVERAGE THROUGH EVENING HOURS. OVERALL HIGHS SHOULD RANGE IN THE UPPER 80S TO AROUND 90 OVER INLAND AREAS. OVERNIGHT LOWS WILL RANGE IN THE UPPER 60S INLAND TO LOW/MID 70S ALONG THE COAST. SATURDAY...THE MID LVL TROUGH WILL SHIFT FURTHER OFFSHORE OVER THE WESTERN ATLANTIC...WHILE WEAK SFC HIGH PRESSURE GRADUALLY EXTENDS OVER THE REGION FROM THE NORTH/NORTHWEST. ALTHOUGH THE MAIN WAVE OF LOW PRESSURE WILL BE POSITIONED WELL OFFSHORE...MODELS SUGGEST THAT A WEAK MID LVL LOW WILL LINGER OVER THE SOUTHEAST AND BECOME NEARLY CUTOFF IN A BROAD RIDGE OF HIGH PRESSURE. GIVEN THE LINGERING MID LVL LOW AND PWATS STILL BETWEEN 1.5 TO 1.75 INCHES...A SLIGHT CHANCE TO CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY DURING PEAK HEATING ALONG AN INLAND MOVING SEABREEZE. OVERALL HIGH TEMPS SHOULD BE AROUND 90 DEGREES...WARMEST INLAND. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE REMNANTS OF THE UPPER TROUGH WILL LIFT OUT OF THE AREA SATURDAY NIGHT AND SUNDAY...WITH UPPER RIDGING DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. THE INFLUENCE OF THE UPPER TROUGH ON SUNDAY COULD ALLOW FOR SLIGHTLY BETTER DAYTIME CONVECTIVE COVERAGE BEFORE WE RETURN TO A MORE ISOLATED SHOWER/TSTM PATTERN MONDAY THROUGH WEDNESDAY. HIGHS WILL BE IN THE LOWER 90S AND LOWS IN THE LOWER 70S. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... THUNDERSTORM ACTIVITY WILL CONTINUE TO SPREAD NORTHWARD LATE THIS AFTERNOON...AND HAVE THUS MAINTAINED MENTION OF AT LEAST VCTS AT BOTH TERMINALS THROUGH THE EVENING HOURS. CONSIDERING ONGOING CONVECTION AT KSAV BY 19Z...HAVE BEEN MORE DETERMINISTIC WITH TSRA AND REDUCED VSBYS/CIGS. WILL NEED TO WAIT UNTIL TRENDS BECOME MORE CLEAR BEFORE ADDING SPECIFIC MENTION OF TSRA TO THE KCHS FORECAST...ESPECIALLY SINCE SEABREEZE CONVECTION COULD BE DELAYED UNTIL THE BOUNDARY IS WEST OF THE TERMINAL. TEMPORARY REDUCTIONS IN CEILINGS/VISIBILITIES AND ERRATIC/GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS...AS IS EXCESSIVE LIGHTNING. SHOWER/THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE DURING THE EVENING AND OVERNIGHT HOURS. EXTENDED AVIATION OUTLOOK...MODERATE RISK FOR BRIEF FLIGHT RESTRICTIONS AT EITHER TERMINAL EACH AFTERNOON/EARLY EVE DUE TO SHOWERS/THUNDERSTORMS. && .MARINE... TODAY THROUGH MONDAY...WINDS/SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS AS ATLANTIC HIGH PRESSURE DOMINATES THE PATTERN OVER THE COASTAL WATERS. IN GENERAL...SOUTH TO SOUTHWEST WINDS WILL REMAIN AT OR BELOW 15 TO 20 KT...HIGHEST ALONG THE COAST DURING AFTERNOON SEABREEZE CIRCULATIONS INTO EARLY WEEKEND. SEAS WILL BE NO GREATER THAN 3 TO 4 FT...HIGHEST FRIDAY NIGHT INTO EARLY SATURDAY BEYOND 20 NM FROM THE COAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...WMS SHORT TERM...DPB LONG TERM...JRL AVIATION...WMS/DPB MARINE...WMS/DPB/JRL
Hazardous weather outlook, Jun 11, 4:46 AM EDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 446 AM EDT WED JUN 11 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-121000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 446 AM EDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THIS AFTERNOON INTO THIS EVENING. THERE IS THE POTENTIAL FOR SOME OF THESE THUNDERSTORMS TO BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. IN ADDITION...EXCESSIVE LIGHTNING AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH ANY THUNDERSTORMS THAT OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Local storm report, Jun 11, 4:08 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
408 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 1 N SAVANNAH AIRPORT 32.14N 81.20W
06/11/2014 M1.00 INCH CHATHAM GA PUBLIC
PUBLIC REPORTED DIME TO QUARTER SIZE HAIL AND LIGHTNING
STRIKE TO A RAILROAD CROSSING GATE. DAMAGE TO CROSSING
GATE UNKNOWN.
&&
EVENT NUMBER CHS1400683
JHPLocal storm report, Jun 11, 4:11 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
411 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST SAVANNAH AIRPORT 32.13N 81.20W
06/11/2014 M46 MPH CHATHAM GA ASOS
40 KNOT WIND GUST MEASURED AT THE SAVANNAH
INTERNATIONAL AIRPORT.
&&
EVENT NUMBER CHS1400684
JHPLocal storm report, Jun 11, 4:15 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM LIGHTNING 1 N SAVANNAH AIRPORT 32.14N 81.20W
06/11/2014 CHATHAM GA EMERGENCY MNGR
TREE STRUCK BY LIGHTNING AND ON FIRE ALONG GULFSTREAM
ROAD.
&&
EVENT NUMBER CHS1400685
JHPLocal storm report, Jun 11, 4:28 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
428 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG 2 W PINEORA 32.28N 81.42W
06/11/2014 EFFINGHAM GA 911 CALL CENTER
EFFINGHAM COUNTY WARNING POINT REPORTED ONE TREE DOWN
ON POWERLINE AND ON FIRE ALONG HEIDT LANDING ROAD.
0325 PM TSTM WND DMG 3 E SPRINGFIELD 32.38N 81.32W
06/11/2014 EFFINGHAM GA 911 CALL CENTER
EFFINGHAM COUNTY WARNING POINT REPORTED ONE TREE DOWN
ON POWERLINE ALONG HIGHWAY 119.
&&
EVENT NUMBER CHS1400686
EVENT NUMBER CHS1400687
JHPLocal storm report, Jun 11, 4:42 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
442 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 S HARDEEVILLE 32.28N 81.08W
06/11/2014 JASPER SC LAW ENFORCEMENT
HARDEEVILLE POLICE DEPARTMENT REPORTED ONE TREE DOWN
ALONG HIGHWAY 17.
0419 PM TSTM WND DMG 5 NNE PURYSBURGH 32.36N 81.09W
06/11/2014 JASPER SC LAW ENFORCEMENT
HARDEEVILLE POLICE REPORTED ONE TREE DOWN AND COVERING
A PORTION OF DEERFIELD ROAD.
&&
EVENT NUMBER CHS1400688
EVENT NUMBER CHS1400689
JHPLocal storm report, Jun 11, 5:29 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
529 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HEAVY RAIN MILLEN 32.80N 81.95W
06/11/2014 U0.00 INCH JENKINS GA BROADCAST MEDIA
THE MEDIA RELAYED A PHOTO OF A PARKING LOT COVERED WITH
WATER APPROXIMATELY 2 INCHES DEEP.
&&
EVENT NUMBER CHS1400690
DPBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:21 PM EDT | Special Weather Statement | CHS | Tattnall | 24 min |
| Jun 10, 8:22 PM EDT | Special Weather Statement | CHS | Tattnall | 23 min |
| Jun 10, 8:47 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Tattnall | 58 min |
| Jun 10, 9:42 PM EDT | Special Weather Statement | CHS | Bulloch | 33 min |
| Jun 10, 10:09 PM EDT | Special Weather Statement | CHS | Bulloch, Candler, Jenkins | 36 min |
| Jun 10, 10:41 PM EDT | Special Weather Statement | CHS | Jenkins | 49 min |
| Jun 11, 2:25 PM EDT | Special Weather Statement | CHS | Bryan, Bulloch, Liberty, McIntosh | 65 min |
| Jun 11, 2:54 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham, Liberty | 66 min |
| Jun 11, 3:18 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham | 42 min |
| Jun 11, 4:00 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 49 min |
| Jun 11, 4:01 PM EDT | Special Weather Statement | CHS | Jenkins | 44 min |
| Jun 11, 4:35 PM EDT | Areal Flood Advisory | CHS | Jenkins | 115 min |
| Jun 11, 6:19 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 26 min |
| Jun 11, 6:26 PM EDT | Special Weather Statement | CHS | Candler, Jenkins | 49 min |
| Jun 11, 6:49 PM EDT | Special Weather Statement | CHS | Screven | 41 min |
Nearby
Flash Flood Warnings in Georgia, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.